# SDR UIEA2017012900117

- Difficulty date: January 29, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 91,248 hours, 17,843 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Clamp
- Part number: 1345M58G08
- Part serial: NSN
- Condition: Broken
- Location: Nr 1 Oil Sump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OIL SUMP TUBE HAS A BROKEN CLAMP.  REPLACED THE CLAMP IAW AMM 79-21-09-400-801-H00.
